MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT, AO DIA2.0MM X 135MM, SCALED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DRILL BIT, AO DIA2.0MM X 135MM, SCALED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 703896
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, the device will not be returned.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported via medwatch #mw5182803: "drill bit used in a joint of the foot.After use and examination, it was noted that the tip of the drill was broken.Drill bit was left in bone as attempting to remove it could cause more damage".No further information is available.
 
Event or Problem Description
It was reported via medwatch # mw5182803: "drill bit used in a joint of the foot.After use and examination, it was noted that the tip of the drill was broken.Drill bit was left in bone as attempting to remove it could cause more damage".No further information is available.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned, and no other evidence was shared for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.No indications of material, manufacturing or design-related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the device affected must be available to determine the exact root cause of the issue.If the device is received or if any additional information is provided, the investigation will be reassessed.

Brand Name
DRILL BIT, AO DIA2.0MM X 135MM, SCALED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24640819
Report Number0008031020-2026-00428
Device Sequence Number21281264
Product Code LXH
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703896
Device Lot NumberAR03BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale